cardiologist-icon
Sweating in the face
I start sweating in the face n head frequently .i am a diabetic and weigh 103 kilos. I take insulin. This started recently. I am under treatment for loose motion and fever for the past two days and the sweating happens all of a sudden. I am also a heart patient undergoing treatment for defective mitral valve. cardiac ?
42 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hey, check your blood sugar once because low blood sugar increases sympathetic activity resulting in sweating , since your are taking insulin you may have to readjust dose according to newer blood sugar level
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.